# SDR MEX2003517

- Difficulty date: November 13, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Condition: Failed
- Location: Nr 1
- Part time: 864 hours, 580 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO LOSS OF VELOCIMETER INDICATION.  THE ADC NR 1 WAS REPLACED AND TESTED IAW MM 34-16-0, ALL OK.
